# SDR ASAA1058103

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 14,397 hours, 4,565 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DELTA P "POPPED".  SEAMC NOTIFIED.  ACCOMPLISHED NR 1 IDG ENGINE DPI FAULT ISOLATION REF AMM 24 11 00 810 803.  REMOVED AND REPLACED NR 1 ENG IDG SCAVENGE AND CHARGE FILTERS REF AMM 24 11 41 200 801.  PERFORMED ENG RUN AND LEAK CHECKED GOOD.  NO DISCREPANCIES NOTED.
